been taking 2mg every 4 hours, i have had a headache for 2 days now? normal or not...
Some people do have a headache when they first start suboxone. Subs can take a week or two to adjust to. If you are NOT having withdrawal symptoms, try to cut back on taking it tonight. Let you doctor know first thing in the morning, he/she may adjust dose, switch you to subutex or have something else they recommend. You can also try not swallowing the dregs of the pill, spit it out when it is completely dissolved, it should just be some grit, then don't eat,smoke or drink anything for 15 minutes after you have spit. This decreases the swallowing of that grit, it supposedly can keep you from getting the headache.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2011 • 1 answer
Posted 4 Jun 2011 • 2 answers
Posted 2 Aug 2015 • 0 answers
I have had a persistent headache for 90 days. I got it 30 days after surgery rebound? please help!!?
Posted 6 Oct 2016 • 0 answers
Posted 27 Jun 2017 • 0 answers